MathSciNet Relay Station
MathSciNet bibliographic data
MR501046 57E99 (55D99)
Allday, Christopher; Halperin, Stephen Lie group actions on spaces of finite rank. Quart. J. Math. Oxford Ser. (2) 29 (1978), no. 113, 63–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement